# SDR A6WA201140126

- Difficulty date: January 12, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 21,510 hours, 19,870 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTE DOOR PANEL NR 594PB IS CHAFED.  REPAIRED BUTTE DOOR PANEL NR 594PB UAW REO 601R-57-51-491.
